Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 301, NWS Shreveport, LA

October 17, 20124 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Oct 17, 2012, 11:08 PM CDT for 4 parishes in Louisiana. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 17, 2012, 11:08 PM CDT (04:08 UTC)
Expired
Oct 18, 2012, 12:00 AM CDT
In force
52 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Caldwell Parish, LA, Jackson Parish, LA, Ouachita Parish, LA, Winn Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 17, 7:01 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 4.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2012-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2154 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2012-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2154 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
944 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
4.8
Supercell composite
16.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

698 
WUUS54 KSHV 180408
SVRSHV
LAC021-049-073-127-180500-
/O.NEW.KSHV.SV.W.0301.121018T0408Z-121018T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1108 PM CDT WED OCT 17 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALDWELL PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF COLUMBIA...
  SOUTHEASTERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTH CENTRAL OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHEASTERN WINN PARISH IN NORTH CENTRAL LOUISIANA...

* UNTIL MIDNIGHT CDT

* AT 1107 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 15 MILES NORTH OF COLUMBIA TO
  14 MILES NORTHWEST OF COLUMBIA TO 21 MILES NORTHWEST OF COLUMBIA...
  OR ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF
  BROWNSVILLE-BAWCOMVILLE TO 14 MILES NORTHWEST OF COLUMBIA TO 19
  MILES EAST OF JONESBORO...AND MOVING SOUTHEAST AT 60 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GRAYSON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3207 9192 3204 9190 3203 9234 3232 9253
      3232 9201 3229 9202 3227 9198 3223 9199
      3220 9197 3218 9197 3217 9190 3209 9186
TIME...MOT...LOC 0408Z 295DEG 50KT 3231 9207 3226 9220
          3226 9237

$$

09
2 follow-up statements
264 
WWUS54 KSHV 180434
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1134 PM CDT WED OCT 17 2012

LAC049-127-180443-
/O.CAN.KSHV.SV.W.0301.000000T0000Z-121018T0500Z/
JACKSON LA-WINN LA-
1134 PM CDT WED OCT 17 2012

...THE SEVERE THUNDERSTORM WARNING FOR WINN AND JACKSON PARISHES IS
CANCELLED...

THE THUNDERSTORM HAS EXITED WINN AND JACKSON PARISHES. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3207 9192 3204 9190 3203 9229 3227 9228
      3232 9201 3229 9202 3227 9198 3223 9199
      3220 9197 3218 9197 3217 9190 3209 9186
TIME...MOT...LOC 0433Z 286DEG 31KT 3218 9202

$$

LAC021-073-180500-
/O.CON.KSHV.SV.W.0301.000000T0000Z-121018T0500Z/
OUACHITA LA-CALDWELL LA-
1134 PM CDT WED OCT 17 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR CALDWELL AND OUACHITA PARISHES...

AT 1132 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR RIVERTON...OR 6 MILES NORTHEAST OF
COLUMBIA...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED PARISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3207 9192 3204 9190 3203 9229 3227 9228
      3232 9201 3229 9202 3227 9198 3223 9199
      3220 9197 3218 9197 3217 9190 3209 9186
TIME...MOT...LOC 0433Z 286DEG 31KT 3218 9202

$$

09
714 
WWUS54 KSHV 180448
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1148 PM CDT WED OCT 17 2012

LAC073-180458-
/O.CAN.KSHV.SV.W.0301.000000T0000Z-121018T0500Z/
OUACHITA LA-
1148 PM CDT WED OCT 17 2012

...THE SEVERE THUNDERSTORM WARNING FOR OUACHITA PARISH IS
CANCELLED...

THE THUNDERSTORMS HAS EXITED OUACHITA PARISH. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3207 9192 3204 9190 3204 9204 3205 9207
      3221 9201 3219 9197 3218 9197 3217 9191
      3217 9190 3209 9186
TIME...MOT...LOC 0448Z 301DEG 28KT 3209 9188

$$

LAC021-180500-
/O.CON.KSHV.SV.W.0301.000000T0000Z-121018T0500Z/
CALDWELL LA-
1148 PM CDT WED OCT 17 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR CALDWELL PARISH...

AT 1145 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED OVER CALDWELL PARISH...OR 10 MILES EAST OF
COLUMBIA...MOVING SOUTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED PARISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3207 9192 3204 9190 3204 9204 3205 9207
      3221 9201 3219 9197 3218 9197 3217 9191
      3217 9190 3209 9186
TIME...MOT...LOC 0448Z 301DEG 28KT 3209 9188

$$

09

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 9:27 PM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Oct 17, 9:27 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
927 PM CDT WED OCT 17 2012

.DISCUSSION...
EVENING UPDATE WILL DROP POPS BEHIND COLD FRONT AND CLEAR TOR WATCH.
SOME ADJUSTMENTS TO WIND AND CLOUDS...AS SKIES CLEARING RAPIDLY
FOLLOWING FROPA. TEMP FORECAST LOOKS GOOD.

LOOK FOR ANOTHER UPDATE BY MIDNIGHT...CLEARING MORE LOCATIONS AS
FRONT CONTINUES RAIDLY EAST.

&&

.AVIATION...
COLD FRONT HAS CONTINUED RAPID EASTWARD PROGRESSION THIS EVENING
EXTENDING ALONG AN ELD...SHV...OCH LINE. ISOLD SHWRS AND TSTMS
CONTINUE TO FORM ALONG AND OUT AHEAD OF THE FRONT WITH A FEW OF
THESE STORMS BRIEFLY REACHING SEVERE LIMITS. THE BROKEN LINE OF
CONVECTION ALONG THE FRONT WILL LIKELY DECREASE IN COVERAGE AND
INTENSITY THROUGHOUT THE REMAINDER OF THE EVENING AND CLEAR THE
REGION COMPLETELY BY 18/06Z. STRONG SRLY WINDS IN ADVANCE OF THE
FRONT WILL QUICKLY SHIFT NORTHWEST AFTER FRONTAL PASSAGE WITH SPEEDS
GRADUALLY DECREASING OVERNIGHT.  BEHIND THE FRONT...EXPECT RAPID
CLEARING AND SKC AREAWIDE BY EARLY THURSDAY MORNING. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  51  77  49  79  48 /  10  10   0   0   0
MLU  53  78  49  77  46 /  60  10   0   0   0
DEQ  43  74  40  73  42 /  10  10   0   0   0
TXK  48  76  47  75  48 /  10  10   0   0   0
ELD  46  76  44  75  44 /  50  10   0   0   0
TYR  52  76  50  80  51 /  10  10   0   0   0
GGG  50  77  48  79  49 /  10  10   0   0   0
LFK  57  79  49  80  51 /  20  10   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

14/19
Hazardous weather outlook, Oct 17, 11:07 AM CDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1107 AM CDT WED OCT 17 2012

OKZ077-TXZ096-108>111-124-125-136-137-149-150-181100-
MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH-
GREGG-CHEROKEE-RUSK-
1107 AM CDT WED OCT 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

WINDS ARE FORECAST TO INCREASE TO AROUND 20 MPH WITH HIGHER GUSTS
TODAY AHEAD OF A STRONG COLD FRONT. SCATTERED SHOWERS AND
THUNDERSTORMS WILL DEVELOP ALONG THE FRONT LATE THIS AFTERNOON
AND EVENING. STRONG FORCING...SHEAR...AND INSTABILITY ALONG AND
AHEAD OF THE FRONT MAY RESULT IN ISOLATED SEVERE THUNDERSTORMS
DEVELOPING OVER THESE AREAS THIS EVENING...WITH DAMAGING WINDS AND
LARGE HAIL THE PRIMARY THREATS. ANY SEVERE WEATHER THREAT WILL
DIMINISH BY LATE EVENING...AS THE AIR MASS BEGINS TO STABILIZE
BEHIND THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS IS NOT ANTICIPATED THROUGH TONIGHT.

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-TXZ097-112-
126-138-151>153-165>167-181100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-BOWIE-CASS-MARION-
HARRISON-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
SABINE TX-
1107 AM CDT WED OCT 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

WINDS ARE FORECAST TO INCREASE TO AROUND 20 MPH WITH HIGHER GUSTS
TODAY AHEAD OF A STRONG COLD FRONT. SCATTERED SHOWERS AND
THUNDERSTORMS WILL DEVELOP ALONG THE FRONT THIS AFTERNOON OVER
SOUTHWEST ARKANSAS...NORTH LOUISIANA...AND ADJACENT PARTS OF
EXTREME EAST TEXAS. STRONG FORCING...SHEAR...AND INSTABILITY
ALONG AND AHEAD OF THE FRONT MAY RESULT IN SEVERE THUNDERSTORMS
DEVELOPING OVER THESE AREAS. DAMAGING WINDS AND LARGE HAIL WILL
THE PRIMARY THREAT WITH THESE STORMS. HOWEVER...ISOLATED TORNADOES
MAY ALSO BE POSSIBLE. THE SEVERE WEATHER THREAT WILL BEGIN TO DIMINISH
TONIGHT...AS THE AIR MASS BEGINS TO STABILIZE BEHIND THE COLD
FRONT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NECESSARY THIS AFTERNOON AND
TONIGHT.

12

In the hours before

Special weather statement, Oct 17, 8:42 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
842 PM CDT WED OCT 17 2012

LAZ010-TXZ151-153-180215-
DE SOTO-PANOLA-SHELBY-
842 PM CDT WED OCT 17 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 915 PM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN NORTHEAST TEXAS...
     PANOLA...
IN EASTERN TEXAS...
     SHELBY...
IN NORTHWEST LOUISIANA...
     DE SOTO...

INCLUDING THE FOLLOWING LOCATIONS...
     LOGANSPORT...CARTHAGE...JOAQUIN AND TENAHA...

AT 841 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR CARTHAGE...MOVING EAST AT 50
MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

09
Special weather statement, Oct 17, 9:01 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
901 PM CDT WED OCT 17 2012

LAZ003-004-180245-
CLAIBORNE-WEBSTER-
901 PM CDT WED OCT 17 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 945 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     CLAIBORNE AND WEBSTER...

INCLUDING THE FOLLOWING LOCATIONS...
     HAYNESVILLE...HOMER AND SHONGALOO...

AT 858 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 5 MILES SOUTH OF SHONGALOO...OR 12
MILES SOUTHEAST OF SPRINGHILL...MOVING EAST AT 40 MPH.

PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

09
Special weather statement, Oct 17, 9:29 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
929 PM CDT WED OCT 17 2012

LAZ006-014-180315-
OUACHITA-UNION-
929 PM CDT WED OCT 17 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1015 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTH CENTRAL LOUISIANA...
     UNION AND OUACHITA...

INCLUDING THE FOLLOWING LOCATIONS...
     BROWNSVILLE-BAWCOMVILLE...CLAIBORNE...MONROE...RICHWOOD...SWARTZ
     AND WEST MONROE...

AT 925 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 8 MILES WEST OF CLAIBORNE...MOVING
EAST AT 40 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM. DIME SIZED HAIL WAS REPORTED WITH THIS STORM IN CALHOUN.

09
Local storm report, Oct 17, 9:31 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
931 PM CDT WED OCT 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     HAIL             10 WSW CLAIBORNE        32.51N 92.36W
10/17/2012  E0.75 INCH       OUACHITA           LA   BROADCAST MEDIA

&&

09
Special weather statement, Oct 17, 9:53 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
953 PM CDT WED OCT 17 2012

LAZ004>006-013-014-180345-
CLAIBORNE-JACKSON-LINCOLN-OUACHITA-UNION-
953 PM CDT WED OCT 17 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1045 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTH CENTRAL LOUISIANA...
     UNION...OUACHITA...LINCOLN AND JACKSON...
IN NORTHWEST LOUISIANA...
     CLAIBORNE...

INCLUDING THE FOLLOWING LOCATIONS...
     GRAMBLING AND RUSTON...

AT 950 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 8 MILES NORTH OF ARCADIA...OR 12
MILES SOUTHEAST OF HOMER...MOVING EAST AT 45 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

09
Local storm report, Oct 17, 11:03 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1103 PM CDT WED OCT 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     TSTM WND DMG     10 SSW WEST MONROE      32.38N 92.21W
10/17/2012                   OUACHITA           LA   911 CALL CENTER

            TREES DOWN.

&&

ASTEVENS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 10:46 PM CDTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita44 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.